# SDR HALA2010020700052

- Difficulty date: February 8, 2010
- Submitted: February 9, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 27,669 hours, 5,278 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 79275516
- Part serial: 280951
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,875 hours, 348 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -CABIN PRESSURIZATION UNBALE TO MAINTAIN SCHEDULE ALTITUDE AT FL 380 W/ENG ANTI ICE ON. DUCT PRESS 15 PSI, OUTFLOW VLV FULLY CLOSED, CABIN CLIMB @300 FPM REACHED 8500'(SCHED IS 6500') COND SAME IN AUTO1 OR AUTO2 W/ENG ANTI ICE OFF CABIN ALT DESCEND BACK TO 6500'.//PERFORMED FIM21-31-00 FIG 103. NO DEFECTS NOTED. PERFORMED AMM36-23-00 AIR SUPPLY BITE SYS TEST NO DEFECTS NOTED TOOK AC ON HI PWR RUN NO DEFECTS NOTED ON L/R ENG BLEED AIR SYS. ACCOMP FIM36-10-00/101 FIG 28A R&R BOTH PRV CONTROLLERS PER AMM36-11-19. OPS & SEC CK OF PRV CNTLRS GOOD PER AMM36-11-19.
